MathSciNet Relay Station
MathSciNet bibliographic data
MR80813 (18,306d) 34.0X
Markus, Lawrence; Moore, Richard A. Oscillation and disconjugacy for linear differential equations with almost periodic coefficients. Acta Math. 96 (1956), 99–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement